Alert archive / Minnesota / High Wind Watches in 2015
High Wind Watch 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this high wind watch at Nov 10, 2015, 4:01 AM CST for 6 counties in Minnesota. It took effect at Nov 11, 2015, 9:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 10, 2015, 4:01 AM CST (10:01 UTC)
- In effect from
- Nov 11, 2015, 9:00 PM CST
- Expired
- Nov 10, 2015, 2:43 PM CST
- In force
- Issued by
- NWS Twin Cities, MN
Counties Blue Earth County, MN, Brown County, MN, Faribault County, MN, Martin County, MN, Redwood County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 121 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
2 follow-up statements
873 WWUS73 KMPX 101722 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1122 AM CST TUE NOV 10 2015 ...POWERFUL STORM SYSTEM TO BRING HIGH WINDS... .A HIGH WIND WATCH REMAINS IN EFFECT FOR WEDNESDAY NIGHT DUE TO STRONG WINDS DEVELOPING IN THE WAKE OF A POWERFUL STORM SYSTEM. SUSTAINED WINDS OF 35 TO 40 MPH WITH GUSTS NEAR 60 MPH WILL BE POSSIBLE IN THE WATCH AREA. THIS HIGH WIND WATCH IS SOUTHWEST OF A LINE FROM REDWOOD FALLS TO MANKATO...AND THEN SOUTH TO THE IOWA BORDER. THIS POWERFUL STORM SYSTEM WILL DEVELOP IN THE PLAINS LATE TONIGHT AND DEEPEN RAPIDLY ACROSS IOWA AND INTO WISCONSIN THROUGH WEDNESDAY NIGHT. THE POTENTIAL IMPACTS INCLUDE...LOOSE OBJECTS THAT CAN BE EASILY BLOWN ABOUT BY THE STRONG WINDS AND SOME LIGHT STRUCTURAL DAMAGE. PLUS...SOME COMMERCIAL POWER INTERRUPTION WILL ALSO BE POSSIBLE DUE TO DOWNED POWER LINES. MNZ073-074-082-083-091-092-110130- /O.CON.KMPX.HW.A.0001.151112T0300Z-151112T1200Z/ REDWOOD-BROWN-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...REDWOOD FALLS...NEW ULM...ST. JAMES... MANKATO...FAIRMONT...BLUE EARTH 1122 AM CST TUE NOV 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... * TIMING...9 PM WEDNESDAY TO 6 AM THURSDAY MORNING. * WINDS...SUSTAINED WINDS OF 35 TO 40 WITH GUSTS NEAR 60 MPH. * IMPACTS...LOOSE OBJECTS WILL BE EASILY BLOWN ABOUT BY THE STRONG WINDS AND SOME LIGHT STRUCTURAL DAMAGE WILL BE POSSIBLE. SOME COMMERCIAL POWER INTERRUPTION WILL ALSO BE POSSIBLE DUE TO DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
404 WWUS73 KMPX 102043 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 243 PM CST TUE NOV 10 2015 ...POWERFUL STORM SYSTEM TO BRING HIGH WINDS TO SOUTHERN MINNESOTA... .A HIGH WIND WARNING HAS BEEN ISSUED FOR A PORTION OF SOUTHWEST AND SOUTH CENTRAL MINNESOTA FOR WEDNESDAY NIGHT DUE TO STRONG WINDS DEVELOPING IN THE WAKE OF A POWERFUL STORM SYSTEM. SUSTAINED WINDS OF 35 TO 40 MPH WITH GUSTS NEAR 60 MPH WILL BE POSSIBLE IN THE WARNING AREA. THE HIGH WIND WARNING IS LOCATED SOUTHWEST OF A LINE FROM REDWOOD FALLS TO MANKATO...AND THEN SOUTH TO THE IOWA BORDER. STRONG WINDS WILL ALSO DEVELOP OVER MUCH OF SOUTHERN MINNESOTA LATE WEDNESDAY NIGHT AND CONTINUING THROUGH THE DAY THURSDAY. SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL BE POSSIBLE. A WIND ADVISORY HAS BEEN ISSUED AND IS LOCATED MAINLY SOUTH OF A LINE FROM WILLMAR...LE CENTER AND OWATONNA. THIS POWERFUL STORM SYSTEM WILL DEVELOP IN THE PLAINS LATE TONIGHT AND DEEPEN RAPIDLY ACROSS IOWA AND INTO WISCONSIN THROUGH WEDNESDAY NIGHT. THE POTENTIAL IMPACTS INCLUDE...LOOSE OBJECTS THAT CAN BE EASILY BLOWN ABOUT BY THE STRONG WINDS AND SOME LIGHT STRUCTURAL DAMAGE. PLUS...SOME COMMERCIAL POWER INTERRUPTION WILL ALSO BE POSSIBLE DUE TO DOWNED POWER LINES. MNZ073-074-082-083-091-092-110445- /O.UPG.KMPX.HW.A.0001.151112T0300Z-151112T1200Z/ /O.NEW.KMPX.HW.W.0003.151112T0300Z-151112T1200Z/ /O.NEW.KMPX.WI.Y.0014.151112T1200Z-151113T0000Z/ REDWOOD-BROWN-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...REDWOOD FALLS...NEW ULM...ST. JAMES... MANKATO...FAIRMONT...BLUE EARTH 243 PM CST TUE NOV 10 2015 ...HIGH WIND WARNING IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM CST THURSDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM CST THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...9 PM WEDNESDAY TO 6 PM THURSDAY. * WINDS...NORTHWEST WIND SUSTAINED 35 TO 40 WITH GUSTS NEAR 60 MPH WEDNESDAY NIGHT. NORTHWEST WIND SUSTAINED 30 TO 35 WITH GUSTS TO 45 MPH THURSDAY. * IMPACTS...LOOSE OBJECTS WILL BE EASILY BLOWN ABOUT BY THE STRONG WINDS AND SOME LIGHT STRUCTURAL DAMAGE WILL BE POSSIBLE. SOME COMMERCIAL POWER INTERRUPTION WILL ALSO BE POSSIBLE DUE TO DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MNZ054>056-064-110445- /O.NEW.KMPX.WI.Y.0014.151112T0000Z-151113T0000Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... GRANITE FALLS 243 PM CST TUE NOV 10 2015 ...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY. * TIMING...6 PM WEDNESDAY TO 6PM THURSDAY. * WINDS...NORTHWEST WINDS SUSTAINED 30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ057-065>067-075-076-084-085-093-110445- /O.NEW.KMPX.WI.Y.0014.151112T0300Z-151113T0000Z/ KANDIYOHI-RENVILLE-MCLEOD-SIBLEY-NICOLLET-LE SUEUR-WASECA-STEELE- FREEBORN- INCLUDING THE CITIES OF...WILLMAR...OLIVIA...HUTCHINSON... GAYLORD...ST. PETER...LE SUEUR...WASECA...OWATONNA...ALBERT LEA 243 PM CST TUE NOV 10 2015 ...WIND ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 6 PM CST THURSDAY. * TIMING...9 PM WEDNESDAY UNTIL 6 PM THURSDAY. * WINDS...NORTHWEST WINDS SUSTAINED 30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this high wind watch went out at Nov 10, 4:01 AM CST, 0 minutes earlier.
Area forecast discussion, Nov 10, 4:01 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 AM CST TUE NOV 10 2015
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM CST TUE NOV 10 2015
TODAY WILL BE THE LAST MILD DAY BEFORE THE WEATHER GETS WILD
TOMORROW.
CONTINUANCE OF WEST/SOUTHWEST FLOW AHEAD OF THE DEVELOPING VETERAN/S
DAY STORM SYSTEM WILL BRING YET ANOTHER DAY WITH ABOVE NORMAL
TEMPERATURES AND BREEZY SURFACE WINDS FOR MUCH OF THE AREA. THICKER
HIGH CLOUDS MAY TEMPER WARMING BY A FEW DEGREES FROM MONDAY/S
HIGHS...BUT STILL ANTICIPATING MID 50S /WI/ TO LOWER 60S
/WEST CENTRAL MN/...WHICH IS 15 TO 20 DEGREES ABOVE CLIMATOLOGICAL
NORMALS.
TONIGHT WILL BE MILD AS WELL AS CLOUDS THICKEN AND LOWER WITH THE
IMPENDING STORM SYSTEM ON OUR DOORSTEP. LOWS WILL BE PRIMARILY IN
THE 40S. PRECIPITATION WILL NOT BE FAR OFF...BUT IS ANTICIPATED TO
HOLD OFF UNTIL AFTER DAYBREAK WEDNESDAY.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 345 AM CST TUE NOV 10 2015
THE MAIN WX CONCERN WILL BE THE POWERFUL STORM SYSTEM AFFECTING
A LARGE PORTION OF THE PLAINS/UPPER MIDWEST WEDNESDAY THROUGH
FRIDAY MORNING.
VERY LITTLE CHG IN THE FORECAST FOR WED/THU AND FRI WITH MODELS
CONSISTENT WITH A POWERFUL FALL STORM SYSTEM DEEPENING RAPIDLY
LATE TONIGHT AND MOVING IT ACROSS THE PLAINS AND INTO THE UPPER
MIDWEST BY THURSDAY MORNING. MODELS HAVE DEPICTED A 15-20 MB SFC
PRESSURE DROP IN A 24 HR PERIOD FROM LATE TONIGHT THRU EARLY
THURSDAY MORNING.
BASED ON BOTH THE NAEFS/GEFS ENSEMBLE 85H & SFC PRESSURE RETURN
INTERVALS...THE APPROXIMATE FREQUENCY OF OCCURRENCE FOR MID
NOVEMBER /1979-2009/ IS OUTSIDE CLIMATOLOGY NORMALS. THEREFORE...IT
IS A RARE EVENT WHICH NEEDS TO BE MONITOR CLOSELY FOR POTENTIAL
IMPACTS. THE FIRST IMPACT WILL LIKELY BE HIGH WINDS WHICH HAS THE
POTENTIAL OF WIND GUSTS OF 60 MPH IN SOUTHWEST/SOUTH CENTRAL MN
DURING THE PEAK OF THE STORM/S INTENSITY. ANOTHER IMPACT WILL BE
THE HEAVY RAINFALL AMOUNTS FOR MID NOVEMBER. BASED ON THE
ORIENTATION OF THE SFC/UPPER LEVEL FEATURES AND DEFORMATION
ZONE...A SWATH OF 1-2 INCHES OF RAIN WILL FALL ACROSS SOUTHERN
MN...AND INTO WESTERN WI. MINOR DETAILS REMAIN EVIDENT IN THE
CURRENT MODEL RUNS ON THE PLACEMENT OF THE HEAVIEST TOTALS.
HOWEVER...WITH THESE TOTALS...LOCALIZED FLOODING WILL BE
POSSIBLE...ESPECIALLY WHERE THE DEFORMATION RAINFALL BANDS
DEVELOP. IF THIS WERE A COLDER SYSTEM...WE WOULD BE TALKING ABOUT
1-2 FEET OF SNOW. TIMING IS STILL ON TRACK FOR RAIN DEVELOPING IN
FAR SOUTHERN MN WEDNESDAY MORNING...WITH THE HEAVIEST RAINFALL
BETWEEN WEDNESDAY AFTERNOON THRU EARLY THURSDAY MORNING.
AS COLDER AIR ARRIVES WEDNESDAY AFTN...SOME OF THE RAIN WILL BE
MIXED WITH LIGHT SNOW IN THE HIGHER TERRAIN IN SW MN ALONG THE
BUFFALO RIDGE WHERE AFTN TEMPS FALL INTO THE 30S.
THERE IS A CHANGE IN THE FORECAST FOR THURSDAY NIGHT AS A
SECONDARY UPPER LOW TRACKS ACROSS THE DAKOTAS AND INTO MN/WI
FRIDAY MORNING. ALTHOUGH THIS SYSTEMS IS NOT AS STRONG...AIR TEMPS
WILL BE COLD ENOUGH FOR SNOW...ESPECIALLY THURSDAY NIGHT AS TEMPS
FALL TO NEAR FREEZING. THE EXACT TRACK OF THIS SYSTEM REMAINS
UNCERTAIN...BUT ENOUGH CONFIDENCE TO BEGIN TO INTRODUCE
ACCUMULATING SNOWFALL IN PORTIONS OF WC WI THURSDAY NIGHT. LATER
SHIFTS WILL NEED TO MONITOR THE TRACK AND WHERE SOME UPPER LEVEL
FEATURES ENHANCE THE SNOWFALL POTENTIAL.
PAST FRIDAY... NO CHGS ARE NOTED AS ANOTHER SWATH OF PACIFIC AIR
MOVES ACROSS THE ROCKIES AND INTO THE NORTHERN CONUS. THIS WILL
LEAD TO ABV NORMAL TEMPS BY THE WEEKEND AND INTO EARLY NEXT WEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1158 PM CST MON NOV 9 2015
VFR CONDITIONS CONTINUE. HIGH CLOUDS OVER THE NORTHERN PLAINS WILL
WORK EASTWARD TONIGHT...BUT DEEPER LOW LEVEL MOISTURE WON/T ARRIVE
UNTIL LATE IN THE CURRENT TAF PERIOD. SOUTHERLY FLOW WILL PERSIST
AS WELL...WITH SOME GUSTS TUESDAY AFTERNOON.
KMSP...NO ADDITIONAL CONCERNS.
/OUTLOOK FOR KMSP/
WED...IFR WITH RA AND ISOLD TS DEVELOPING. WINDS ENE 10 KTS
EARLY...NNW 20G30KTS LATE.
THU...VFR WITH SLIGHT CHC -SHRA AND MVFR EARLY. WINDS NW
15G30KTS.
FRI...VFR. WINDS NW 15G25KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...HIGH WIND WATCH FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY
NIGHT FOR MNZ073-074-082-083-091-092.
&&
SHORT TERM...LS
LONG TERM...JLT
AVIATION...BORGHOFFHazardous weather outlook, Nov 9, 11:58 AM CST, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1158 AM CST MON NOV 9 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 101800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1158 AM CST MON NOV 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY FROM SOUTH AND EAST CENTRAL MINNESOTA INT0 WEST CENTRAL WISCONSIN. LOCALLY HEAVY RAINFALL...ESPECIALLY ALONG THE MINNESOTA...IOWA BORDER...IS EXPECTED WEDNESDAY. WIDESPREAD RAINFALL AMOUNTS OF ONE TO TW0 INCHES ARE EXPECTED ACROSS PORTIONS OF SOUTHERN MINNESOTA AND WESTERN WISCONSIN. IN ADDITION TO THE CHANCE OF THUNDERSTORMS...THIS STRONG STORM SYSTEM WILL LIKELY BRING WIND GUSTS BETWEEN 30 AND 50 MPH TO PORTIONS OF WESTERN AND SOUTHERN MINNESOTA WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 2:43 PM CST | High Wind Warning | MPX | Blue Earth, Brown, Faribault, Martin, Redwood, Watonwan | 39 hr |
| Nov 10, 2:43 PM CST | Wind Advisory | MPX | Blue Earth, Brown, Carver, Chippewa, Dakota, Douglas and 22 more | 51 hr |
Nearby
High Wind Watches in Minnesota, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.